This paper is devoted to showing certain connections between normal modal logics and those strictly regular modal logics which have □ ⊤ → □□ ⊤ as a theorem. We extend some results of E. J. Lemmon (cf. ). In particular we prove that the lattice of the strictly regular modal logics with the axiom □ ⊤ → □□ ⊤ is isomorphic to the lattice of the normal modal logics.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
E. J. Lemmon,Algebraic semantics for modal logics I, II,Journal of Symbolic Logic 33 (1966), pp. 46–65 and 191–218.
The results in this paper were reported at Logic Colloquium '87 in Granada.
About this article
Cite this article
Świrydowicz, K. On regular modal logics with axiom □ ⊤ → □□ ⊤. Stud Logica 49, 171–174 (1990). https://doi.org/10.1007/BF00935596
- Mathematical Logic
- Modal Logic
- Computational Linguistic
- Normal Modal Logic
- Regular Modal Logic